# SDR 06FDEA03799

- Difficulty date: October 27, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-304
- Aircraft serial: 378
- Aircraft time: 35,251 hours, 11,408 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AT 1000FT AVIONICS SMOKE INDICATION COMPLIED W/QRA.  NO OBSERVED SMOKE NOTED FROM SNIFFER FAN.  RETURNED TO MEMPHIS.  SMOKE WARNING DID GO OUT AFTER APPROX 7 MINUTES.  WAS NOT OVERWEIGHT ON LANDING.  PERFORMED TEST REF 26-15-00.  TESTED GOOD.  FOUND NO EVIDENCE OF HYDRAULIC LEAKAGE.  FOUND EVIDENCE OF MOISTURE AT SMOKE DETECTORS 11WA AND 12WA.  REMOVED    AND REPLACED SMOKE DETECTOR 11WA AND 12WA REF MM 26-15-12-4, OPS CK GOOD.  ACFT OK TO CONTINUE.
